# SDR WX0A2022011073919

- Difficulty date: January 8, 2022
- Submitted: January 10, 2022
- Operation: Air carrier
- Aircraft: N332NV
- Make and model: Airbus A319-111
- Aircraft serial: 2638
- Aircraft time: 45,763 hours, 35,593 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Dampener
- Condition: Low Pressure
- Location: L2
- Stage of operation: IN
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

L2 DOOR DAMPER AND EMERGENCY CYLINDER LOW PRESSURE / SERVICED DOOR DAMPER IAW AMM 52-10-00-614-001-A"
